MAUDE Adverse Event Report: BECTON DICKINSON V BURETTE 30IN SET; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON V BURETTE 30IN SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 82105EH
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Rn stated that when administering fluids using alaris system and a burette set up, that the content isn't emptying completely.For example, 100mls of volume running at 100mls/hr, the fluid in the burette after one hour leaves around 10-15mls (instead of being completed) and the nurse has to come back to ensure the remainder of the fluid has gone through.The nurse states, this is time consuming, results in unwanted nuisance alarms and can be high risk with critical drugs.(b)(6) has notified, (b)(4) who is clinical products for the department, and notified the num of icu.This occurrence has happened on multiple occasions.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Follow up mdr for device evaluation.No samples were received for investigation of pr (b)(4), in which the customer has stated that, "when administering fluids using alaris system and a burette set up, that the content isn't emptying completely." this feedback is in reference to 82105eh products.The lot number was not available.No additional information was available to assist the investigation in this instance.The details of this feedback were forwarded to the legal manufacturer of the product, anhui tiankang medical products co.Ltd, for investigation.The lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.In this instance, without the complaint sample to examine it has not been possible to conclusively link this feedback to a specific failure mode; however, a review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the 82105eh set over the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
V BURETTE 30IN SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20878110
Report Number9616066-2024-01941
Device Sequence Number15404997
Product Code FPA
UDI-Device Identifier07613203009638
UDI-Public(01)07613203009638
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number82105EH
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown